Graph theoretic implications for piecewise linear systems of arbitrary dimension

Research output: Chapter in Book/Report/Conference proceedingConference Contribution (Conference Proceeding)

Translated title of the contributionGraph theoretic implications for piecewise linear systems of arbitrary dimension
Original languageEnglish
Title of host publicationUnknown
Pages41 - 41
Number of pages1
Publication statusPublished - 1997

Bibliographical note

Conference Proceedings/Title of Journal: 4th SIAM conference on applications of dynamical systems

Cite this